# SDR P5CA9801243

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrsoded
- Location: Bs 2020-2180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION FOUND AT SKIN LAP JOINT AREA BS 2020-2180 STR 4R.  REMOVED CORROSION, BLENDED AND REPROTECTED PER SRM 51-10-01, 53-30-01, 51-10-02 AND MM 51-24-11.
